# SDR GAIA06035ST

- Difficulty date: December 13, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, A HOLE WAS FOUND ON THE LT FUSELAGE SKIN BETWEEN BS 360 AND BS 380.  FURTHER INSPECTION FOUND THAT STRINGER 24 WAS ALSO DAMAGED.  PERFORMED REPAIRS IAW 53-30-3, FIG 1 AND 53-30-3, FIG 3A, DETAIL 1 IN THE SRM AND EA B7-53-032.  AIRCRAFT RETURNED TO SERVICE.  (K)
